Search found 23 matches

by trrish
Wed Mar 01, 2017 4:25 pm
Forum: Gilenya
Topic: Coughing side effect?
Replies: 2
Views: 2831

Re: Coughing side effect?

I never had a cough as a side effect on G. However, when I did get a cough or bronchial issues, it would last much much longer than it did before G.
by trrish
Wed Mar 01, 2017 4:22 pm
Forum: Gilenya
Topic: Real risk of ‘rebound syndrome’ after stopping Gilenya...
Replies: 4
Views: 4043

Re: Real risk of ‘rebound syndrome’ after stopping Gilenya..

Yeah, there are always tradeoffs. I've used ativan off and on a lot in my life so I'm ok with it. thanks for the info.
by trrish
Tue Feb 28, 2017 8:17 pm
Forum: Gilenya
Topic: Real risk of ‘rebound syndrome’ after stopping Gilenya...
Replies: 4
Views: 4043

Re: Real risk of ‘rebound syndrome’ after stopping Gilenya..

went in to neuro today. Learned a few things. They are doing some case studies on Gilenya and HPV. 3 women in the clinic had it get reactivated after being dormant for years. she's using me as one of her case studies. This info needs to get out! according to me. I'm having trouble typing so keeping ...
by trrish
Sun Feb 26, 2017 11:50 am
Forum: Gilenya
Topic: Does gilenya stop pot from working?
Replies: 1
Views: 2701

Re: Does gilenya stop pot from working?

I've used cannabis while on Gilenya and when off of it, and I did not notice any different whatsoever. I also never had pain from the Gilenya. I wish you the best with your treatment.
by trrish
Sun Feb 26, 2017 10:25 am
Forum: Gilenya
Topic: Real risk of ‘rebound syndrome’ after stopping Gilenya...
Replies: 4
Views: 4043

Re: Real risk of ‘rebound syndrome’ after stopping Gilenya..

This just happened to me. I'd been on Gilenya for 5 years. I had a dormant case of HPV from back in my 20's and while on Gilenya, it got reactivated. I was getting CIN III level dysplasia, did a LEEP procedure but still couldn't clear the infection. My husband and I were using condoms, etc, to avoid...
by trrish
Sun Feb 26, 2017 9:57 am
Forum: Gilenya
Topic: Doubt about cannabinoids and fingolimod
Replies: 2
Views: 5228

Re: Doubt about cannabinoids and fingolimod

I was on Gilenya for 5 years and I use cannabis. I went off of it 5 months ago. I did not notice any difference in the effects of cannabis while on Gilenya or now that I am off of it. For what it's worth.

Trish
by trrish
Wed May 07, 2014 6:45 pm
Forum: Drug Pipeline
Topic: Has anyone here had BOTOX injections in the bladder ?
Replies: 27
Views: 19735

Re: Has anyone here had BOTOX injections in the bladder ?

Janet, I am not self-cathing. I thought that's what was next, but instead signed up for this study and increased my usage of D-Mannose. I used to take D-Mannose powder in water when I thought I was getting a UTI but now use it proactively. The urologist I saw for the Botox specializes in MS patients...
by trrish
Wed Apr 23, 2014 9:42 am
Forum: Drug Pipeline
Topic: Novartis Gilenya MS Pill to Cost $48,000 a Year
Replies: 14
Views: 6424

Re: Novartis Gilenya MS Pill to Cost $48,000 a Year

I agree that the cost is out of control. That's the model we are dealing with. And, I've been on it for three years and it works (for me.) I greatly appreciate having insurance that covers it. Gilenya changed my life. I've had MS for 20+ years. In three years, I have not had a relapse that's lasted ...
by trrish
Mon Apr 21, 2014 12:26 pm
Forum: Drug Pipeline
Topic: Has anyone here had BOTOX injections in the bladder ?
Replies: 27
Views: 19735

Re: Has anyone here had BOTOX injections in the bladder ?

I signed up for a trial for people w/MS and Botox. It's not making my face look any younger, but you should see my bladder. (My standard joke.) The trial is testing the dosage -- there is no question that Botox works for neurogenic bladders; it's just about how much you need. It has been life-changi...
by trrish
Sat Dec 05, 2009 12:17 pm
Forum: Chronic Cerebrospinal Venous Insufficiency (CCSVI)
Topic: Too Early to Promote CCSVI
Replies: 84
Views: 13771

I'm not sure what post you are referring to with the "no pioneer" signs. For the record, I don't have any problem with others pioneering. I feel like I've been a pioneer of sorts by following the MS-Diet, supplementing, trying Tysabri, and Novantrone. And now LDN. And inclining my bed! :-) I'm not p...
by trrish
Sat Dec 05, 2009 11:04 am
Forum: Chronic Cerebrospinal Venous Insufficiency (CCSVI)
Topic: Too Early to Promote CCSVI
Replies: 84
Views: 13771

Re: Thank you so much for your post

mohzi, I really support what you said in your opening post. Which doesn't change the fact that I, like you, really look forward to finding out what happens with trials. I tend to be cautiously optimistic on MS stuff, probably because I've been disappointed a few times. I just stopped using Tysabri, ...
by trrish
Fri Dec 04, 2009 9:24 pm
Forum: Chronic Cerebrospinal Venous Insufficiency (CCSVI)
Topic: Too Early to Promote CCSVI
Replies: 84
Views: 13771

Summary from Marie Rhodes at Stanford

This is a pretty helpful and balanced summary from the CCSVI Facebook page: "Hi My name is Marie Rhodes, I am an RN and was the second person treated for CCSVI by Mike Dake MD at Stanford. I have SPMS and got ill with MS in '91. I agreed to be co admin for this facebook page to assist in the overwhe...
by trrish
Sat Apr 05, 2008 9:50 am
Forum: Regimens
Topic: IV solumedrol as preventitive for relapses
Replies: 6
Views: 10174

just did three days of IV Solumedrol

I first did it was 6 years ago, for 5 days, and swore I'd never do them again either.I think maybe I did, though. In any case the three day version feels less harsh, so far. Had a rough first night but have kept inside and quite for the next couple of days and felt better. It remains to be seen how ...
by trrish
Fri Feb 29, 2008 12:28 pm
Forum: General Discussion
Topic: Im so confused, I need so direction
Replies: 10
Views: 2574

I say most certainly get a 2nd and 3rd opinion. You need to find the dr you have the most respect for, and who will give you the full range of options that you have if it is MS. Try not to be too scared - early awareness of MS and how it impacts *you* is the best way to deal with it. And you can lea...
by trrish
Fri Feb 29, 2008 12:20 pm
Forum: General Discussion
Topic: Multiple sclerosis drug linked to liver injury
Replies: 8
Views: 3006

I think it is easy to fear that. It's a new and powerful drug. Thought I can't imagine that most drugs don't cause some impact on the liver, actually. Because I'm on Tysabri, I choose not to be driven by fear about it. It has helped me immensely when none of the other drugs did. I am very aware, tho...

Go to advanced search